Tolerance for heroin or pain killers goes down very quickly when you stop drug use – such as during time in a treatment program or correctional facility (even if in a medication assisted program). Anyone leaving treatment or jail is at risk of a fatal overdose if they use these drugs at the same rate, even just once.
An opioid overdose can slow your breathing to the point of death. Death usually occurs 1 to 3 hours after use, rather than suddenly.
The number of Opioid based-poisoning deaths in 2015 rose to over 35,000
Learn the signs and symptoms of heroin and opioid overdose.
Learn how to use NARCAN to respond to an overdose situation.
Receive a FREE Naloxone (NARCAN) kit to carry and use.
To register or for more information contact ccfw.weebly.com/
or the Prevention Council at 581-1230 x3632 and firstname.lastname@example.org
For other NARCAN training dates contact
Project Safe Point of Catholic Charities
at 449-3581 x130